# SDR BB07045

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 45,198 hours, 18,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321491
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R1 SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY.
